# SDR QXEA200800669

- Difficulty date: June 12, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK FS 280 SHOWS SIGNS OF CORROSION.  BLENDED CORROSION FROM LT FS 280 BULKHEAD.  .002 MATERIAL REMOVED, IAW CRJ 700 SRM 53-11-10.  BLENDED CORROSION FROM RT FS 280 BULKHEAD, .003 MATERIAL REMOVED.  IAW CRJ 700 SRM 53-11-10.  TREATED IAW CRJ 700 SRM 51-21-11, PRIMED IAW SRM 51-25-06 TOPCOAT APPLIED IAW SRM 51-25-00.
